| Model Number |
8881833558 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the hub of the needle was cracked.Additional information received from the customer stated that the issue was discovered before use.There was no patient involved.
Additional Manufacturer Narrative
The device history record review indicates that there were not any non-conformances detected during the production of the reported lot.There were no samples submitted with this complaint, however, a photograph sent by the customer was examined of one needle sub-assembly.A fracture to the hub could be seen from the photo.The reported condition of a cracked hub is confirmed based on the picture prior to a lot¿s release, the lot must be deemed acceptable; passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for damage and leakage.The lot met the acceptance criteria and was released.A specific root cause could not be determined without the action sample to examine and there were no related issues found in a review of manufacturing records.Based on available information, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.